# SDR SIMA20140109002

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,302 hours, 31,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009529
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT HOLDER BROKEN.  R & R FLIGHT ATTENDANT’S FWD FLASHLIGHT CHARGER & HOLDER IAW AMM CH33-50-16.
